# SDR CA100721009

- Difficulty date: July 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Diamon DA 42
- Engine: Lyc IO360M1A
- Propeller: Mtprop MTV12B
- System (JASC): 2700 · Flight Control System
- Part: Electronic Unit
- Part number: IMD32430A50
- Condition: Contaminated
- Location: Stick Limiter
- Part time: 766 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

STICK LIMITER WAS NOISY WHILE OPERATING, UNIT REPLACED.  DISASSEMBLED AND FOUND ELECTRIC MOTOR CONTAMINATED WITH GREASE FROM GEAR BOX.
